Alert archive / Louisiana / Flash Flood Warnings in 2008

Flash Flood Warning 24, NWS New Orleans, LA

September 2, 20086 parishes in Louisiana; Amite County, Wilkinson County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Sep 2, 2008, 3:50 AM CDT for 6 parishes in Louisiana; Amite County, Wilkinson County, Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2008, 3:50 AM CDT (08:50 UTC)
Expired
Sep 2, 2008, 9:45 AM CDT
In force
6 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Pointe Coupee Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Wilkinson County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2008-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 783 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2008-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 549 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
783 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
467 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
549 m²/s²
0-3 km storm-relative helicity
579 m²/s²
Significant tornado parameter
2.8
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLIX 020850
FFWLIX
LAC033-037-047-077-121-125-MSC005-157-021445-
/O.NEW.KLIX.FF.W.0024.080902T0850Z-080902T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
350 AM CDT TUE SEP 2 2008

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN EAST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...     
  WESTERN EAST FELICIANA PARISH IN SOUTHEAST LOUISIANA...
  NORTHWESTERN IBERVILLE PARISH IN SOUTHEAST LOUISIANA...  
  EASTERN POINTE COUPEE PARISH IN SOUTHEAST LOUISIANA...
  NORTHWESTERN WEST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...     
  WEST FELICIANA PARISH IN SOUTHEAST LOUISIANA...
  NORTHWESTERN AMITE COUNTY IN SOUTHERN MISSISSIPPI...
  WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 945 AM CDT

* AT 336 AM CDT...A FLASH FLOOD HAS WARNING HAS BEEN ISSUED FOR AN   
  AREA THAT HAS RECEIVED UPWARDS OF FIVE TO SEVEN INCHES OF RAIN.    
  THE AREA APPROXIMATELY EXTENDS FROM JUST SOUTHWEST OF MARINGOUIN   
  TO ST. FRANCISVILLE AND IS ABOUT 5 MILES ON EITHER SIDE OF THIS    
  LINE.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WAKEFIELD...SPILLMAN...NORWOOD...MORGANZA...WOODVILLE...GLOSTER...
  FORT ADAMS...DOLOROSA AND CENTREVILLE

  ADDITIONAL HOURLY RAINFALL AMOUNTS OF ONE TO TWO INCHES OF         
  RAINFALL ARE POSSIBLE.  UP TO FOUR ADDITIONAL INCHES OF RAIN COULD 
  OCCUR OVER AREAS THAT RECEIVE THUNDERSTORMS THAT REPEATEDLY MOVE   
  OVER THE SAME LOCATION. 


BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 3138 9122 3133 9111 3136 9100 3134 9089
      3023 9147 3027 9160 3038 9164 3044 9163
      3049 9169 3100 9164 3105 9156 3110 9159
      3124 9152 3125 9148 3128 9150 3132 9146
      3135 9137 3138 9131

$$
2 follow-up statements
000 
WGUS74 KLIX 021039
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
539 AM CDT TUE SEP 2 2008

LAC033-037-047-077-121-125-MSC005-157-021445-
/O.CON.KLIX.FF.W.0024.000000T0000Z-080902T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IBERVILLE LA-POINTE COUPEE LA-EAST FELICIANA LA-EAST BATON ROUGE LA-
WEST BATON ROUGE LA-AMITE MS-WILKINSON MS-WEST FELICIANA LA-
539 AM CDT TUE SEP 2 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
WILKINSON AND NORTHWESTERN AMITE COUNTIES...AND WEST FELICIANA...
NORTHWESTERN WEST BATON ROUGE...NORTHWESTERN EAST BATON ROUGE...
WESTERN EAST FELICIANA...EASTERN POINTE COUPEE AND NORTHWESTERN
IBERVILLE PARISHES...

AT 529 AM CDT...RAIN BANDS ON THE EASTERN SIDE OF TROPICAL 
DEPRESSION GUSTAV CONTINUE OVER THE WARNING AREA. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WAKEFIELD...ST. FRANCISVILLE...SPILLMAN...NORWOOD...NEW 
ROADS...MORGANZA...LOTTIE...LIVONIA...JACKSON...ERWINVILLE...WOODVILL
E...GLOSTER...FORT ADAMS...DOLOROSA AND CENTREVILLE

DOPPLER WEATHER RADAR STORM TOTAL PRECIPITATION ESTIMATES SUGGEST 
THAT 7 TO 12 INCHES OF RAIN HAS FALLEN IN AN AREA FROM NEAR SAINT 
FRANCISVILLE THROUGH NEW ROADS AND NEAR LIVONIA. 

WITH MORE RAIN BANDS WORKING IN OVER THE AREA...ADDITIONAL RAINFALLS 
OF 3 TO 6 INCHES OF RAIN COULD FALL IN THE WARNING AREA. 

THERE IS THE POTENTIAL FOR STORM TOTAL PRECIPITATIONS TO RANGE FROM 
10 TO 18 INCHES THROUGH LATE THIS MORNING. THIS WILL EXACERBATE  
FLOODING PROBLEMS OVER CREEKS...STREAMS...LOW LYING AND POOR DRAINAGE 
AREAS.    

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.


LAT...LON 3138 9122 3133 9111 3136 9100 3134 9089
      3023 9147 3027 9160 3038 9164 3044 9163
      3049 9169 3100 9164 3105 9156 3110 9159
      3124 9152 3125 9148 3128 9150 3132 9146
      3135 9137 3138 9131

$$

10
000 
WGUS74 KLIX 021412
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
912 AM CDT TUE SEP 2 2008

LAC033-037-047-077-121-125-MSC005-157-021445-
/O.CON.KLIX.FF.W.0024.000000T0000Z-080902T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IBERVILLE LA-POINTE COUPEE LA-EAST FELICIANA LA-EAST BATON ROUGE LA-
WEST BATON ROUGE LA-AMITE MS-WILKINSON MS-WEST FELICIANA LA-
912 AM CDT TUE SEP 2 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
WILKINSON AND NORTHWESTERN AMITE COUNTIES...AND WEST FELICIANA...
NORTHWESTERN WEST BATON ROUGE...NORTHWESTERN EAST BATON ROUGE...
WESTERN EAST FELICIANA...EASTERN POINTE COUPEE AND NORTHWESTERN
IBERVILLE PARISHES...

AT 906 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS THAT 
THE MAIN RAIN BAND RESPONSIBLE FOR TORRENTIAL RAINFALL THIS MORNING IS 
GRADUALLY SHIFTING EASTWARD OUT OF THE WARNING AREA. HOWEVER...DOPPLER 
WEATHER RADAR STORM TOTAL PRECIPITATION ESTIMATES SUGGEST UPWARDS OF 8 TO 
AS HIGH AS 13 INCHES OF RAIN HAS FALLEN FROM JUST NORTHWEST OF SAINT 
FRANCISVILLE THROUGH NEW ROADS TO LIVONIA.    

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODVILLE...
GLOSTER...FORT ADAMS...DOLOROSA AND CENTREVILLE

HEAVY RAINS THAT HAVE FALLEN WILL LIKELY MAINTAIN THE THREAT OF RAPID 
WATER FLOW OVER CREEKS...CULVERTS...LOW LYING AND POOR DRAINAGE AREAS
THROUGH LATE MORNING. SOME AREA ROADWAYS COULD HAVE WATER COVERING THEM.  

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 3138 9122 3133 9111 3136 9100 3134 9089
      3023 9147 3027 9160 3038 9164 3044 9163
      3049 9169 3100 9164 3105 9156 3110 9159
      3124 9152 3125 9148 3128 9150 3132 9146
      3135 9137 3138 9131

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 12:33 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Sep 2, 12:33 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
1233 AM CDT TUE SEP 2 2008

.UPDATE...QUICK UPDATE TO FORECAST PACKAGE JUST SENT. HOISTED A
COASTAL FLOOD WARNING FOR ALL COASTAL ZONES THROUGH EARLY MORNING.
WE REPLACED THE TROPICAL WARNINGS WITH SMALL CRAFT ADVISORY OVER
THE MARINE AREAS. WE CONTINUE TORNADO WATCH FOR NORTHERN 2/3RDS OF
FORECAST AREA THROUGH EARLY MORNING. /05

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 7 AM TUESDAY FOR THE FOLLOWING
     ZONES: ASCENSION...LIVINGSTON...LOWER JEFFERSON...LOWER
     LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...ORLEANS...ST. CHARLES...ST. JAMES...ST. JOHN
     THE BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER PLAQUEMINES...AND UPPER ST. BERNARD.

     FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

MS...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     COASTAL FLOOD WARNING UNTIL 7 AM TUESDAY FOR THE FOLLOWING
     ZONES: HANCOCK...HARRISON...AND JACKSON.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

&&

05/GARMON
Hazardous weather outlook, Sep 1, 10:28 AM CDT, 17 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1028 AM CDT MON SEP 1 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-021530-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1028 AM CDT MON SEP 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
THE CENTER OF HURRICANE GUSTAV MADE LANDFALL NEAR COCODRIE
LOUISIANA THIS MORNING. SIGNIFICANT STORM SURGE FLOODING CONTINUES
TO BE A THREAT IN LOW LYING AREAS...ESPECIALLY NEAR AND TO THE
EAST OF COCODRIE. HURRICANE FORCE WINDS OR WIND GUSTS ARE EXPECTED
TO CONTINUE OVER MUCH OF THE AREA TODAY AND INTO TONIGHT...WITH
TROPICAL STORM FORCE WIND GUSTS EXPECTED FARTHER INLAND. THERE
WILL BE A THREAT OF ISOLATED TORNADOES CONTINUING INTO THIS
AFTERNOON. RAINFALL TOTALS OF 6 TO 12 INCHES WILL BE POSSIBLE
THROUGH TONIGHT. THIS RAIN WILL BE VERY HEAVY AT TIMES AND MAY
CAUSE FLASH FLOODING...AS WELL AS MODERATE TO MAJOR FLOODING ALONG
SOME RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY
ASSOCIATED WITH GUSTAV. IN ADDITION...HEAVY RAINFALL WILL CONTINUE
TO BE A THREAT WITH STORM TOTAL RAINFALL OF NEAR 20 INCHES
POSSIBLE IN SOME ISOLATED LOCATIONS. FLOODING OF RIVERS MAY
CONTINUE FOR SEVERAL DAYS.

THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW FOR THURSDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS ARE ASKED TO CONTINUE SUPPORTING HURRICANE
OPERATIONS TODAY.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:41 PM CDTTornado WarningLIXSaint Helena34 min
Sep 1, 7:51 PM CDTTornado WarningLIXOrleans, Saint Tammany24 min
Sep 1, 8:13 PM CDTTornado WarningLIXSaint Tammany32 min
Sep 1, 8:46 PM CDTTornado WarningLIXSaint Tammany14 min
Sep 1, 9:03 PM CDTFlash Flood WarningLIXSaint Tammany3 hr
Sep 1, 9:58 PM CDTCoastal Flood WarningLIXSaint Bernard, Saint James, Saint John the Baptist9 hr
Sep 1, 10:26 PM CDTFlash Flood WarningLIXWashington3 hr
Sep 2, 12:16 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington44 min
Sep 2, 12:39 AM CDTTornado WarningLIXWashington39 min
Sep 2, 12:59 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington31 min
Sep 2, 2:20 AM CDTRiver Flood WarningLIXSt. Mary58 hr
Sep 2, 3:05 AM CDTFlash Flood WarningLIXSaint Tammany, Tangipahoa, Washington3 hr
Sep 2, 3:08 AM CDTTornado WarningLIXLivingston, Saint Helena, Tangipahoa, Washington52 min
Sep 2, 4:52 AM CDTTornado WarningLIXJefferson, Lafourche, Plaquemines23 min
Sep 2, 5:00 AM CDTSpecial Marine WarningLIX15 min
Sep 2, 5:19 AM CDTTornado WarningLIXPlaquemines, Saint Bernard41 min
Sep 2, 6:14 AM CDTSpecial Marine WarningLIX61 min
Sep 2, 7:13 AM CDTCoastal Flood WarningLIXSaint Bernard, Saint John the Baptist3 hr
Sep 2, 9:03 AM CDTFlash Flood WarningLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 1 more7 hr
Sep 2, 9:35 AM CDTRiver Flood WarningLIXSaint Tammany7 days
Sep 2, 9:36 AM CDTRiver Flood WarningLIXWest Baton Rouge4 days
Sep 2, 9:44 AM CDTRiver Flood WarningLIXSaint Tammany9 days
Sep 2, 10:34 AM CDTCoastal Flood WarningLIXSaint Bernard, Saint John the Baptist37 hr
Sep 2, 10:56 AM CDTTornado WarningLIXEast Feliciana15 min
Sep 2, 12:08 PM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana4 hr
Sep 2, 12:34 PM CDTTornado WarningLIXEast Feliciana, Saint Helena41 min
Sep 2, 1:49 PM CDTTornado WarningLIXTangipahoa26 min
Sep 2, 2:15 PM CDTTornado WarningLIXTangipahoa22 min
Sep 2, 2:29 PM CDTTornado WarningLIXSaint Tammany46 min
Sep 2, 2:53 PM CDTTornado WarningLIXSaint Tammany, Washington37 min
Sep 2, 3:16 PM CDTTornado WarningLIXSaint Tammany, Washington30 min
Sep 2, 3:27 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more3 hr
Sep 2, 3:29 PM CDTTornado WarningLIXWashington13 min
Sep 2, 3:31 PM CDTRiver Flood WarningLIXSaint Bernard45 hr
Sep 2, 3:33 PM CDTRiver Flood WarningLIXSaint Bernard35 hr
Sep 2, 3:33 PM CDTSpecial Marine WarningLIX87 min
Sep 2, 4:02 PM CDTTornado WarningLIXSaint Tammany, Washington28 min
Sep 2, 4:55 PM CDTTornado WarningLIXJefferson, Orleans35 min
Sep 2, 5:15 PM CDTTornado WarningLIXSaint Tammany30 min
Sep 2, 5:17 PM CDTTornado WarningLIXPointe Coupee, West Baton Rouge, West Feliciana28 min
Sep 2, 5:39 PM CDTTornado WarningLIXJefferson21 min
Sep 2, 5:44 PM CDTTornado WarningLIXWest Feliciana31 min
Sep 2, 6:12 PM CDTTornado WarningLIXSaint Tammany, Washington48 min
Sep 2, 6:17 PM CDTTornado WarningLIXWest Feliciana28 min
Sep 2, 6:21 PM CDTSpecial Marine WarningLIX24 min
Sep 2, 6:44 PM CDTTornado WarningLIXWest Feliciana31 min
Sep 2, 3:41 AM CDTTornado WarningLIXAmite, Pike34 min
Sep 2, 6:47 AM CDTTornado WarningLIXHancock, Pearl River43 min
Sep 2, 7:01 AM CDTTornado WarningLIXHancock, Pearl River18 min
Sep 2, 8:30 AM CDTTornado WarningLIXHancock, Pearl River30 min
Sep 2, 3:36 PM CDTRiver Flood WarningLIXPike27 hr
Sep 2, 4:36 PM CDTTornado WarningLIXPike9 min
Sep 2, 4:59 PM CDTTornado WarningLIXPike31 min

Nearby

Flash Flood Warnings in Louisiana, 2008Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.